# SDR ASAA0771536

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 24,156 hours, 9,985 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Part number: 148A38202
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ACCESS DOOR HINGE AREA DAMAGED REPAIRED IAW SRM 53-80-01.
